# SDR SWAA2014051428008

- Difficulty date: April 26, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 35,962 hours, 21,030 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LOWER BULKHEAD LT SIDE CRACKED AT BS 540, STRINGER 22R.  REPAIRED SKIN IAW EA.
